# SDR AALA20130706003

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 40,730 hours, 6,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 1 DOOR EMERGENCY EXIT LIGHT ON OUTSIDE AFT OF DOOR INOPERATIVE.  CLEANED LAMP SOCKET FOR LT NR 1 DOOR EMERGENCY EXIT LIGHT ON OUTSIDE.  OPERATIONS CHECKED NORMAL.
